| Model Number |
HS-002 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A distributor of infutronix reported a complaint on behalf of an end user "i reverified the location of the leak and he described it again with great certainty where it was coming from and it was near the filter on the tubing side of the connection to the catheter." medication infused was unknown.Device operator was a patient.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.
Additional Manufacturer Narrative
Return of the device was requested, but the reporter confirmed that the device is not available for return.